×

zbMATH — the first resource for mathematics

Les variétés riemanniennes \(1 \over 4\)-pincées. (French) Zbl 0096.15502

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Berger , Les variétés riemanniennes (1/4)-pincées ( C. R. Acad. Sc. , t. 250 , 1960 , p. 442 - 444 ). MR 110997 | Zbl 0107.15803 · Zbl 0107.15803
[2] M. Berger , Les variétés riemanniennes à courbure positive ( Bull. Soc. math. Belgique , t. 10 , 1958 , p. 89 - 104 ). Zbl 0096.15501 · Zbl 0096.15501
[3] M. Berger , Sur quelques variétés riemanniennes suffisamment pincées ( Bull. Soc. math. France , t. 90 , 1960 ). Numdam | MR 133781 | Zbl 0096.15503 · Zbl 0096.15503 · numdam:BSMF_1960__88__57_0 · eudml:86993
[4] W. Klingenberg , Contributions to Riemannian geometry in the large ( Ann. of math. , t. 69 , 1959 , p. 654 - 666 ). MR 105709 | Zbl 0133.15003 · Zbl 0133.15003 · doi:10.2307/1970029
[5] V.A. Toponogov , Sur la convexité des espaces de Riemann à courbure positive ( Dokl. Nauk S. S. S. R. , t. 115 , 1957 , p. 674 - 676 ). Zbl 0079.38201 · Zbl 0079.38201
[6] V.A. Toponogov , Espaces de Riemann ayant leur courbure bornée inférieurement par un nombre positif ( Dokl. Akad. Nauk S. S. S. R. , t. 120 , 1958 , p. 719 - 721 ). Zbl 0086.14904 · Zbl 0086.14904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.